Hi I have PCOS and I have to take birth control in order to have a period at all and i cant remember the pill so my doctor put me on the shot... I am on my second shot...On my first I bled for 7 weeks straight.... Now on my second shot I have bled about 8 and a half weeks but its very light and it stopped for three days but now im passing a lot of blood clots with very little to almost no regular flow....this has been going on for three days... is this normal??
Such kind of bleeding is not normal. This can be the side effect of depo shots. But you should also rule out local causes like cervical erosion, polyps etc. Consult a gynaecologist for an examination.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.